1. Welcome to VegasMessageBoard
    It appears you are visiting our community as a guest.
    In order to view full-size images, participate in discussions, vote in polls, etc, you will need to Log in or Register.

Sorry, need to vent....

Discussion in 'Non-Vegas Chat' started by in4mation808, Sep 9, 2017.

Thread Status:
Not open for further replies.
  1. pebbles

    pebbles VIP Whale

    Joined:
    Oct 15, 2004
    Messages:
    3,679
    Location:
    Cumbria, UK
    Trips to Las Vegas:
    32
    I've taken them on and off for many years. I have always had a taper at the end of a high dose, even going down to 1 mg for the last week or so. I suppose it depends on what you have them for. Mine is usually a flare up of arthritis or Crohn's.

    When on a high dose, I'm wide awake 23 hours a day and laugh a lot. I don't think I've ever been aggressive whilst taking them, nobody has ever mentioned that to me. My skin is dreadful, I bruise easily and get acne from time to time. It's also very thin and dry regardless how much moisturiser I use. I think that is the worst long term side effect I'm left with. I also don't sleep well.
     
  2. smartone

    smartone VIP Whale

    Joined:
    Jul 17, 2011
    Messages:
    8,458
    Location:
    Northern Nevada
    Trips to Las Vegas:
    234
    Hmmmm... laugh a lot, then eat a lot... sounds like when I used to smoke a joint 40 years ago!!! LOL I took my first 6 pills (5 mg) yesterday at 2 p.m. with a sandwich. Still had a little upset stomach, but nothin' a Tums didn't control. I felt good last night, but nothing miraculous. I decided to take my second 6 at
    6 a.m. this morning instead of late last night, cause I read some people struggle with insomnia on it. I went to bed at 10:30 p.m. and slept all night. I'll then take 5 later today around dinner time, so I space them out going forward. So far so good. I never heard of this stuff and seems everyone I know has used it.

    When I get back from Atlanta and Vegas, I'll get an MRI done so they can really see what's going on in my lower back. I've never been able to do an MRI before because of claustrophobia, but they're going to sedate me, so should be OK this time. It's weird, from the X-Rays, the Dr. believes the issue is in my L4-L5 region (whatever that means), but the problem makes my left leg like half the power of my right one... make walking long distances tough.
     
    Last edited: Oct 6, 2017
  3. pebbles

    pebbles VIP Whale

    Joined:
    Oct 15, 2004
    Messages:
    3,679
    Location:
    Cumbria, UK
    Trips to Las Vegas:
    32
    Smoking a joint did the opposite for me back in the day. I didn't get on well with it at all.

    Good luck. I hope you find some relief from the pain. I've had C5 or 6 damage years ago. Affected my arms and grip strength a lot! I had ultrasound treatment and some manipulation technique to put things back in place. I was already on steroids for my arthritis, so no need to add them.
     
Thread Status:
Not open for further replies.